# SDR SWAA2023090690292

- Difficulty date: August 16, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT ACB BS767 LBL17 WL157.<[01] UPDATED STEP 1 AND 2;[02] UPDATED STEP 3;[03] PARTIAL ON STEP 3;[04] UPDATED STEP 3;[05] CHANGED STEP 4 TO PARTIAL;[06] SIGNED FOR PART;[07] CRACK ON AFT BAY CARGO TIEDOWN TRACK BS 767 LBL 17 WL 157; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; REMOVED TRACK BS 727-867; LOCATED; DRILLED AND INSTALLED TIEDOWN TRACK IAW SRM 51-40-02-0G AND DWG 146A7500;[08] VERIFIED CORRECTIVE ACTION #7
